# SDR SWAA080036

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 41,390 hours, 34,593 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT WING NR 2 L/E SLAT DELAMINATED AT OUTBOARD END.  REPAIRED SLAT PER SRM.
